Estimation of a multivariate Box-Cox transformation to elliptical symmetry via the empirical characteristic function

Perez, Francisco J., Quiroz, Adolfo J., Nakamura, Miguel, Pérez, Francisco J. . Annals of the Institute of Statistical Mathematics 1996. 48 (4) :687-709

Locate this article in:

Bibtex

@article{CIS-130732,
  Author = {Perez, Francisco J. and Quiroz, Adolfo J. and Nakamura, Miguel and Pérez, Francisco J.},
  Title = {Estimation of a multivariate Box-Cox transformation to elliptical symmetry via the empirical characteristic function},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {48},
  Number = {4},
  Year = {1996},
  Pages = {687--709},
  Keywords = {Elliptical distribution}
}

Similar articles